# SDR AALA20071260

- Difficulty date: July 6, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY FLOOR LIGHT IN FIRST CLASS MISSING BOTH END CAPS.  REPLACED BOTH END CAPS FOR EMERGENCY FLOOR LIGHT IN FIRST CLASS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
